# SDR SWAA2023030812849

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 51,019 hours, 26,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SCREWS LOOSE ON FORWARD SERVICE DOOR.<[01] SECURED FASTENERS ON FWD SVC DOOR GIRT BAR PER SIP.
